Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 145, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at May 11, 2011, 6:04 AM CDT for Beckham County, Roger Mills County, Oklahoma. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 11, 2011, 6:04 AM CDT (11:04 UTC)
- Expired
- May 11, 2011, 6:26 AM CDT
- In force
- 22 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Beckham County, OK, Roger Mills County, OK
The radar
The Altus AFB radar (KFDR), 135 km from the middle of the area, began a volume at 11:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 11.1 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3040 J/kg
- Mixed-layer CIN
- -110 J/kg
- Mixed-layer LCL
- 838 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 158 m²/s²
- 0-3 km storm-relative helicity
- 144 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 4.3
The text
As transmitted, in the capitals the NWS used until 2016.
128
WUUS54 KOUN 111104
SVROUN
OKC009-129-111200-
/O.NEW.KOUN.SV.W.0145.110511T1104Z-110511T1200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
604 AM CDT WED MAY 11 2011
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN BECKHAM COUNTY IN WESTERN OKLAHOMA...
SOUTHWESTERN ROGER MILLS COUNTY IN WESTERN OKLAHOMA...
* UNTIL 700 AM CDT
* AT 604 AM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
THUNDERSTORM 6 MILES SOUTH OF TEXOLA...MOVING NORTHEAST AT 30 MPH.
HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF HALF DOLLARS...
WIND GUSTS TO 60 MPH...
* LOCATIONS IN THE WARNING INCLUDE BERLIN...DEMPSEY...ERICK...
REYDON...SWEETWATER AND TEXOLA.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 1 AND 17.
LAT...LON 3505 10000 3533 10000 3562 10001 3572 9999
3545 9947 3503 9998 3504 10001
TIME...MOT...LOC 1104Z 213DEG 24KT 3515 9996
$$2 follow-up statements
175
WWUS54 KOUN 111117
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
617 AM CDT WED MAY 11 2011
OKC009-129-111200-
/O.CON.KOUN.SV.W.0145.000000T0000Z-110511T1200Z/
ROGER MILLS OK-BECKHAM OK-
617 AM CDT WED MAY 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 AM CDT
FOR NORTHWESTERN BECKHAM AND SOUTHWESTERN ROGER MILLS COUNTIES...
AT 618 AM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM 3 MILES EAST OF TEXOLA...MOVING NORTHEAST AT 25 MPH.
HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
WIND GUSTS TO 60 MPH...
* LOCATIONS IN THE WARNING INCLUDE BERLIN...DEMPSEY...ERICK...
REYDON...SWEETWATER AND TEXOLA.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 1 AND 12.
LAT...LON 3512 9995 3517 10000 3533 10000 3562 10001
3572 9999 3545 9947
TIME...MOT...LOC 1118Z 207DEG 24KT 3524 9993
$$844
WWUS54 KOUN 111126
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
626 AM CDT WED MAY 11 2011
OKC009-129-111136-
/O.CAN.KOUN.SV.W.0145.000000T0000Z-110511T1200Z/
ROGER MILLS OK-BECKHAM OK-
626 AM CDT WED MAY 11 2011
...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR
NORTHWESTERN BECKHAM AND SOUTHWESTERN ROGER MILLS COUNTIES...
THE STORM HAS WEAKENED...BUT SMALL HAIL AND GUSTY WINDS MAY STILL
OCCUR AS THE STORM APPROACHES SWEETWATER.
LAT...LON 3512 9995 3517 10000 3533 10000 3562 10001
3572 9999 3545 9947
TIME...MOT...LOC 1126Z 207DEG 24KT 3529 9992
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 5:55 AM CDT, 9 minutes earlier.
Area forecast discussion, May 11, 5:55 AM CDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
555 AM CDT WED MAY 11 2011
.AVIATION...
STRATUS STREAMING NORTH THIS MORNING SHOULD OVERSPREAD ALL SITES
THIS MORNING... BUT WILL LIKELY MIX EAST OF WESTERN ONES AS DRYLINE
PUSHES EAST. WILL KEEP MENTION OF PRECIP/THUNDER OUT OF TAFS UNTIL
LATE TODAY... EXCEPT FOR GAG/WWR AS CONVECTION CONT TO DEVELOP
ACROSS WEST TEXAS AND PANHANDLE REGION. SOME OF THIS ACTIVITY MAY
SKIRT NW SITES THIS MORNING.
30
&&
.PREV DISCUSSION... /ISSUED 330 AM CDT WED MAY 11 2011/
.DISCUSSION...
FAIRLY COMPLEX WEATHER DAY EXPECTED TODAY WITH MULTIPLE ROUNDS OF
SHOWERS AND THUNDERSTORMS POSSIBLE. IMPRESSIVE TO SEE CONVECTION
WELL WEST OF THE AREA THIS MORNING ACROSS WEST TEXAS AS LIFT FROM AN
INITIAL DISTURBANCE BEGINS TO IMPINGE ON RICHER MOISTURE WHICH HAS
PUSHED WEST OVERNIGHT. SOME OF THIS ACTIVITY COULD IMPACT WESTERN
SECTIONS THIS MORNING AS WAVE LIFTS NORTH INTO KANSAS LATER THIS
MORNING. SOME POSSIBILITY OF ADDITIONAL SHOWER AND THUNDERSTORM
DEVELOPMENT FURTHER EAST LATER THIS MORNING... HOWEVER MODELS MAY BE
OVERDOING QPF AS MOISTURE STREAMS NORTH THIS MORNING RESULTING IN
WIDESPREAD STATUS DECK. IF STORMS DO DEVELOP ACROSS THE AREA THIS
MORNING... SEVERE POTENTIAL EXPECTED TO BE RATHER MINIMAL... BUT NOT
OUT OF THE QUESTION TO SEE SOME ELEVATED SEVERE HAIL PRODUCING
STORMS.
BY LATER IN THE DAY EXPECT DRYLINE TO ADVANCE EAST INTO WESTERN
OKLAHOMA AND ADJACENT PARTS OF NORTH TEXAS. WIDESPREAD STRATUS
ACROSS WARM SECTOR WILL GRADUALLY ERODE ALLOWING WARMING ALONG AND
AHEAD OF DRYLINE. THIS WILL LEAD TO AN INCREASING AMOUNT OF
INSTABILITY TO DEVELOP. CONVERGENCE ALONG DRYLINE SHOULD RESULT IN
SCATTERED SEVERE THUNDERSTORM DEVELOPMENT ALONG THE DRYLINE ACROSS
WESTERN OKLAHOMA. THIS CONVECTION WILL THEN MOVE EAST AND NORTHEAST
ACROSS CENTRAL SECTIONS OF OKLAHOMA DURING THE LATE AFTN AND EARLY
EVENING HOURS. OTHER CONCERN TODAY WILL BE ACROSS PORTIONS OF
WESTERN NORTH TEXAS WHERE RED FLAG CONDITIONS ARE LIKELY TO OCCUR.
WILL UPGRADE CURRENT WATCH TO A WARNING AS VERY DRY AIR THIS AFTN
WILL RESULT IN RH VALUES BETWEEN 10% AND 15% ALONG WITH STRONG
SOUTHWEST SFC WINDS.
MODELS SHOW A SLIGHTLY SLOWER EASTWARD PROGRESSION OF MAIN SYSTEM
AND SFC FRONT WED NIGHT AND THU... THIS MAY RESULT IN ANOTHER ROUND
OF STORMS ON THURSDAY... MAINLY ACROSS SOUTHEAST OK. WILL ALSO INTRO
SOME LOW POPS ACROSS NORTHERN OK THU AFTN. THIS WOULD OCCUR AS UPPER
LOW MEANDERS AROUND THE CENTRAL AND SOUTHERN PLAINS AND PROXIMITY OF
COLD CORE OF SYSTEM COULD RESULT IN SOME AFTN STORMS.
OTHERWISE... MUCH COOLER MORE SEASONAL WEATHER IS THEN EXPECTED FROM
THU INTO THE WEEKEND AND CONT INTO EARLY NEXT WEEK AS CLOSED UPPER
LOW MOVES SLOWLY EAST AND SOUTHEAST. THIS ALLOWS COOL SFC HIGH TO
CONT TO PULL AIR SOUTHWARD OUT OF CANADA THROUGH THE PLAINS. SOME
HINT THAT BROADER LONGWAVE TROUGH MAY TAKE SHAPE BY THE MIDDLE OF
NEXT WEEK ALLOWING A FEW DAYS OF HIGHER PRECIP CHANCES TO OCCUR JUST
BEYOND CURRENT FORECAST.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 84 60 83 54 / 40 30 10 10
HOBART OK 87 54 85 50 / 20 20 10 10
WICHITA FALLS TX 90 58 88 54 / 40 20 10 10
GAGE OK 83 49 78 49 / 20 10 10 10
PONCA CITY OK 81 60 80 52 / 40 40 20 20
DURANT OK 83 66 85 59 / 40 50 40 30
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...RED FLAG WARNING FROM NOON TODAY TO 7 PM CDT THIS EVENING FOR
TXZ083>085-087-088.
&&
11/30Hazardous weather outlook, May 11, 5:00 AM CDT, 1 hour 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
500 AM CDT WED MAY 11 2011
OKZ004>048-050>052-TXZ083>090-111700-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
500 AM CDT WED MAY 11 2011
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TODAY AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS PORTIONS OF
NORTHERN...CENTRAL...AND SOUTHWEST OKLAHOMA.
LOCATION...
CITIES IN THE MODERATE RISK AREA INCLUDE ALVA...ENID...WATONGA...
WEATHERFORD...THE OKLAHOMA CITY METRO...CHICKASHA...LAWTON...AND
DUNCAN.
THE MODERATE RISK AREA IS SURROUNDED BY A SLIGHT RISK...WHICH COVERS
ALL LOCATIONS EAST OF A BUFFALO...ELK CITY...ALTUS...VERNON...AND
SEYMOUR LINE.
TIMING...
ALTHOUGH A FEW SEVERE STORMS CAPABLE OF PRODUCING LARGE HAIL CANNOT
BE RULED OUT THIS MORNING...THE MOST LIKELY TIME FOR ORGANIZED
SEVERE WEATHER WILL BE AFTER 3 PM AND BEFORE MIDNIGHT.
IMPACTS...
DAMAGING HAIL...WITH HAIL SIZES UP TO THE SIZE OF BASEBALLS.
DAMAGING WIND GUSTS TO 70 MPH.
TORNADOES...ESPECIALLY IN THE MODERATE RISK AREA EARLY THIS EVENING.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THIS AFTERNOON
AND EVENING.
DISCUSSION...
A ROUND OF STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS
MORNING AND EARLY THIS AFTERNOON AS A STRONG STORM SYSTEM BEGINS TO
MOVE OUT OF THE SOUTHERN ROCKIES. THE MAIN CONCERN WITH ANY SEVERE
WEATHER EARLY IN THE DAY WILL BE LARGE HAIL.
MUCH MORE ORGANIZED AND SEVERE STORMS WILL BE POSSIBLE LATE THIS
AFTERNOON THROUGH THIS EVENING WHEN STORMS FORM ALONG AND JUST EAST
OF A DRYLINE. THIS STORM INITIATION IS EXPECTED TO OCCUR ACROSS FAR
WESTERN OKLAHOMA INTO WESTERN NORTH TEXAS...THEN THE STORMS WILL
MOVE QUICKLY IN A NORTHEAST DIRECTION. INSTABILITY AND SHEAR WILL BE
SUFFICIENT FOR SUPERCELLS CAPABLE OF PRODUCING VERY LARGE HAIL AND
DAMAGING WIND GUSTS. THE WIND FIELDS IN THE LOWER PORTION OF THE
ATMOSPHERE WILL BECOME ENHANCED EARLY THIS EVENING...INCREASING THE
POTENTIAL FOR TORNADOES. THIS ENHANCED RISK FOR STRONGER SUPERCELLS
AND TORNADOES WILL BE SEEN IN THE MODERATE RISK AREA.
REVIEW YOUR SEVERE WEATHER SAFETY PROCEDURES AND BE PREPARED TO TAKE
ACTION IN CASE SEVERE STORMS AFFECT YOUR LOCATION...ESPECIALLY THIS
AFTERNOON AND EVENING.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT THURSDAY MAY 12.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.
OTHER HAZARDOUS WEATHER...
STRONG SOUTHWEST WIND AND VERY DRY AIR BEHIND THE DRYLINE THIS
AFTERNOON WILL PRODUCE EXTREME WILDFIRE DANGERS OVER PARTS OF
WESTERN NORTH TEXAS. REFER TO THE RED FLAG WARNING FOR DETAILS.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
THUNDERSTORM OUTLOOK...
STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE DURING THE DAY
THURSDAY ACROSS LOCATIONS NEAR AND EAST OF INTERSTATE-35. A SLIGHT
CHANCE OF THUNDERSTORMS WILL LINGER INTO THURSDAY NIGHT AND EARLY
FRIDAY...BUT SEVERE WEATHER CHANCES WILL BE VERY LOW.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT NOON
TODAY.In the hours before
Special weather statement, May 11, 5:51 AM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 551 AM CDT WED MAY 11 2011 OKZ021-111115- BECKHAM OK- 551 AM CDT WED MAY 11 2011 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR BECKHAM COUNTY. AT 551 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 10 MILES SOUTH OF TEXOLA...MOVING NORTHEAST AT 45 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. LAT...LON 3542 10000 3537 9975 3503 9996 3503 10000
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 9:23 PM CDT | Special Weather Statement | OUN | Bryan, Carter, Love, Marshall | 37 min |
| May 10, 9:49 PM CDT | Special Weather Statement | OUN | Bryan, Johnston, Marshall | 26 min |
| May 10, 10:14 PM CDT | Special Weather Statement | OUN | Atoka, Bryan, Coal, Johnston, Marshall | 31 min |
| May 10, 10:46 PM CDT | Special Weather Statement | OUN | Bryan | 29 min |
| May 10, 11:14 PM CDT | Special Weather Statement | OUN | Atoka | 31 min |
| May 11, 5:51 AM CDT | Special Weather Statement | OUN | Beckham | 24 min |
| May 11, 6:40 AM CDT | Special Weather Statement | OUN | Beckham | 35 min |
| May 11, 7:13 AM CDT | Special Weather Statement | OUN | Beckham, Roger Mills | 32 min |
| May 11, 7:38 AM CDT | Special Weather Statement | OUN | Beckham, Greer | 22 min |
| May 11, 7:47 AM CDT | Special Weather Statement | OUN | Roger Mills | 13 min |
| May 11, 8:01 AM CDT | Special Weather Statement | OUN | Beckham, Custer, Dewey, Greer, Harmon, Jackson and 3 more | 44 min |
| May 11, 8:19 AM CDT | Special Weather Statement | OUN | Ellis, Woodward | 41 min |
| May 11, 8:44 AM CDT | Special Weather Statement | OUN | Custer, Jackson, Kiowa, Washita | 46 min |
| May 11, 9:09 AM CDT | Special Weather Statement | OUN | Woods | 36 min |
| May 11, 9:29 AM CDT | Special Weather Statement | OUN | Caddo, Kiowa, Washita | 46 min |
| May 11, 9:41 AM CDT | Special Weather Statement | OUN | Alfalfa, Woods | 34 min |
| May 11, 10:09 AM CDT | Special Weather Statement | OUN | Grant | 21 min |
| May 11, 10:13 AM CDT | Special Weather Statement | OUN | Comanche, Grady, Stephens | 47 min |
| May 11, 10:59 AM CDT | Special Weather Statement | OUN | Caddo, Canadian | 46 min |
| May 11, 11:40 AM CDT | Special Weather Statement | OUN | Blaine, Caddo, Canadian, Kingfisher | 35 min |
| May 11, 11:43 AM CDT | Special Weather Statement | OUN | Grady | 47 min |
| May 11, 12:17 PM CDT | Special Weather Statement | OUN | Blaine, Canadian, Garfield, Kingfisher | 43 min |
| May 11, 12:33 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, Kingfisher, Logan, McClain and 1 more | 57 min |
| May 11, 12:37 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, Grady, McClain | 31 min |
| May 11, 12:59 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Jefferson | 46 min |
| May 11, 1:20 PM CDT | Areal Flood Advisory | OUN | Canadian, Grady, Kingfisher | 4 hr |
| May 11, 1:26 PM CDT | Special Weather Statement | OUN | Caddo, Comanche, Cotton, Jackson, Tillman | 34 min |
| May 11, 1:33 PM CDT | Special Weather Statement | OUN | Canadian, Kingfisher, Logan, Noble | 42 min |
| May 11, 1:45 PM CDT | Special Weather Statement | OUN | Carter, Jefferson, Stephens | 15 min |
| May 11, 1:59 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Love, Stephens | 46 min |
| May 11, 2:00 PM CDT | Severe Thunderstorm Warning | OUN | Kay, Noble | 75 min |
| May 11, 2:08 PM CDT | Special Weather Statement | OUN | Noble | 37 min |
| May 11, 2:10 PM CDT | Special Weather Statement | OUN | Comanche | 35 min |
| May 11, 2:14 PM CDT | Special Weather Statement | OUN | Love, Marshall | 31 min |
| May 11, 2:27 PM CDT | Special Weather Statement | OUN | Carter, Garvin, Murray | 33 min |
| May 11, 2:29 PM CDT | Areal Flood Advisory | OUN | Caddo, Comanche, Grady | 3 hr |
| May 11, 2:51 PM CDT | Special Weather Statement | OUN | Grady | 24 min |
| May 11, 2:53 PM CDT | Severe Thunderstorm Warning | OUN | Bryan, Carter, Johnston, Love, Marshall | 52 min |
| May 11, 3:00 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Johnston, McClain, Murray, Pontotoc, Pottawatomie | 60 min |
| May 11, 3:04 PM CDT | Special Weather Statement | OUN | Canadian, Cleveland, Logan, McClain, Oklahoma | 56 min |
| May 11, 3:14 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 31 min |
| May 11, 3:21 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Coal, Garvin, Hughes, McClain, Pontotoc and 2 more | 54 min |
| May 11, 3:30 PM CDT | Areal Flood Advisory | OUN | Cleveland, McClain, Oklahoma | 3 hr |
| May 11, 3:34 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Logan, Oklahoma, Payne, Pottawatomie and 1 more | 71 min |
| May 11, 3:37 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Coal, Hughes, Johnston, Pontotoc | 53 min |
| May 11, 4:15 PM CDT | Special Weather Statement | OUN | Comanche | 45 min |
| May 11, 4:17 PM CDT | Special Weather Statement | OUN | Hughes | 13 min |
| May 11, 4:20 PM CDT | Severe Thunderstorm Warning | OUN | Hughes | 25 min |
| May 11, 4:29 PM CDT | Severe Thunderstorm Warning | OUN | Atoka | 31 min |
| May 11, 4:35 PM CDT | Special Weather Statement | OUN | Noble | 25 min |
| May 11, 5:19 PM CDT | Special Weather Statement | OUN | Noble | 26 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.